# SDR JIKA2013012101

- Difficulty date: January 21, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N377PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC574
- Aircraft time: 33,076 hours, 46,523 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 2781009015
- Part serial: 848
- Condition: Low Pressure
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THE PILOT REPORTED THAT THE NOSE GEAR WOULD NOT LOCK IN THE "UP" POSITION.  WHEN THE PILOT SELECTED GEAR "DOWN" THE NOSE GEAR DOWN AND LOCKED INDICATOR DID NOT ILLUMINATE.  THE PILOT PERFORMED A FLY BY AND THE NOSE GEAR APPEARED TO BE IN THE FULL DOWN POSITION.  THE PILOT LANDED AT KSLC WITHOUT INCIDENT.  AMF SLC MAINTENANCE INSPECTED THE LANDING GEAR SYSTEM AND FOUND THE HYDRAULIC POWER PACK WAS NOT PRODUCING ENOUGH PRESSURE TO CYCLE THE LANDING GEAR.  REMOVED AND REPLACED THE HYDRAULIC POWER PACK.  CHECKED AND ADJUSTED THE NOSE GEAR ACTUATOR RIGGING.  PERFORMED SEVERAL GEAR SWINGS AND EMERGENCY GEAR EXTENSION ON JACKS.  LANDING GEAR SYSTEM FUNCTIONAL CHECKED NORMAL.
